# SDR 97UAL900198

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP AT ROW 20AB.  *S/D*  RECONNECTED LIGHT AT LEAD IN, OPERATION CHECKS NORMAL.
